# SDR CALA0800067

- Difficulty date: January 20, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 58,135 hours, 30,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT BS 764 JUST ABOVE AND ADJACENT TO LAP AT STRINGER 25R.  TRIMMED OUT DAMAGE, FABRICATED REPAIR, REPAIRED SRM 53-00-01.
